Curiosités Lagrangiennes en dimension 4
[Lagrangian curiosities in dimension 4]
Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1997-2020.

In this paper we define, for lagrangian immersions of closed manifolds in n , a notion of linked symplectic area. Then we construct, in the case n=2, a number of lagrangian surfaces linking an infinite area. In the case of exact surfaces, they have the minimal possible number of double points authorised by theory (except the sphere), i.e. less than expected in some conjectures.

Dans ce texte, on définit, pour les immersions lagrangiennes de variétés fermées dans n , une notion d’aire symplectique enlacée. Puis on construit, dans le cas n=2, un certain nombre de surfaces lagrangiennes enlaçant une aire infinie. Dans le cas des surfaces exactes, elles ont le minimum de points doubles possible permis par la théorie (sauf la sphère), c’est-à-dire moins que prévu par quelques conjectures.

DOI: 10.5802/aif.2073
Classification: 58F05,  53C15,  57R52,  57R95
Keywords: Lagrangian, double points, link
Sauvaget, Denis 1

1 Université Paris 13, UMR 7539, Av J-B Clément, 93430 Villetaneuse (France)
@article{AIF_2004__54_6_1997_0,
     author = {Sauvaget, Denis},
     title = {Curiosit\'es {Lagrangiennes} en dimension 4},
     journal = {Annales de l'Institut Fourier},
     pages = {1997--2020},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     doi = {10.5802/aif.2073},
     zbl = {1071.53046},
     mrnumber = {2134231},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2073/}
}
TY  - JOUR
AU  - Sauvaget, Denis
TI  - Curiosités Lagrangiennes en dimension 4
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 1997
EP  - 2020
VL  - 54
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2073/
UR  - https://zbmath.org/?q=an%3A1071.53046
UR  - https://www.ams.org/mathscinet-getitem?mr=2134231
UR  - https://doi.org/10.5802/aif.2073
DO  - 10.5802/aif.2073
LA  - fr
ID  - AIF_2004__54_6_1997_0
ER  - 
%0 Journal Article
%A Sauvaget, Denis
%T Curiosités Lagrangiennes en dimension 4
%J Annales de l'Institut Fourier
%D 2004
%P 1997-2020
%V 54
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2073
%R 10.5802/aif.2073
%G fr
%F AIF_2004__54_6_1997_0
Sauvaget, Denis. Curiosités Lagrangiennes en dimension 4. Annales de l'Institut Fourier, Volume 54 (2004) no. 6, pp. 1997-2020. doi : 10.5802/aif.2073. https://aif.centre-mersenne.org/articles/10.5802/aif.2073/

[Ar] V.I. Arnold Cobordismes lagrangiens et legendriens I, Funkts. Anal. ego Prilozh., Volume 14 (1980) no. 3, pp. 1-13 | MR | Zbl

[Ar] V.I. Arnold Cobordismes lagrangiens et legendriens II, Funkts. Anal. ego. Prilozh., Volume 14 (1980) no. 4, pp. 8-17 | MR | Zbl

[Au1] M. Audin Cobordismes d'immersions lagrangiennes et legendriennes (1987) (Travaux en cours, Hermann, Paris) | Zbl

[Au2] M. Audin Fibrés normaux d'immersions en dimension double, points doubles d'immersions lagrangiennes et plongements totalement réels, Comment. Math. Helv., Volume 63 (1988), pp. 593-623 | MR | Zbl

[CZ] M. Chaperon; E. Zehnder; P. Dazord, N. Désolneux-Moulis Quelques résultats globaux en géométrie symplectique (Travaux en cours), Géométrie symplectique et de contact: autour du théorème de Poincaré-Birkhoff (1984), pp. 51-121 | Zbl

[Gi] A.B. Givental Plongements lagrangiens de surfaces et parapluies de Whitney déployés, Funkts. Anal. ego Prilozh., Volume 20 (1986) no. 3, pp. 35-41 | MR | Zbl

[Gr] M. Gromov Pseudo-holomorphic curves in symplectic manifolds, Invent. Math., Volume 82 (1985), pp. 307-347 | Zbl

[P] L. Polterovitch The surgery of Lagrange submanifolds, Geom. Funct. Anal., Volume 1 (1991), pp. 198-210 | MR | Zbl

[T] D. Théret A lagrangian camel, Comment. Math. Helv., Volume 74 (1999), pp. 591-614 | MR | Zbl

[V] C. Viterbo Plongements lagrangiens et capacité symplectique de tores dans 2n , C. R. Acad. Sci. I, Volume 311 (1990), pp. 487-490 | MR | Zbl

[V2] C. Viterbo Symplectic topology as the geometry of generating functions, Math. Ann., Volume 292 (1992), pp. 685-710 | MR | Zbl

Cited by Sources: